| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank. a stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly dumped energy.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.